Previous |  Up |  Next


Title: Computing minimum norm solution of a specific constrained convex nonlinear problem (English)
Author: Ketabchi, Saeed
Author: Moosaei, Hossein
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 48
Issue: 1
Year: 2012
Pages: 123-129
Summary lang: English
Category: math
Summary: The characterization of the solution set of a convex constrained problem is a well-known attempt. In this paper, we focus on the minimum norm solution of a specific constrained convex nonlinear problem and reformulate this problem as an unconstrained minimization problem by using the alternative theorem.The objective function of this problem is piecewise quadratic, convex, and once differentiable. To minimize this function, we will provide a new Newton-type method with global convergence properties. (English)
Keyword: solution set of convex problems
Keyword: alternative theorems
Keyword: minimum norm solution
Keyword: residual vector
MSC: 90C05
MSC: 90C51
idZBL: Zbl 1244.90181
idMR: MR2932931
Date available: 2012-03-05T08:34:20Z
Last updated: 2013-09-22
Stable URL:
Reference: [1] L. Armijo: Minimazation of functions having Lipschitz-continuous first partial derivatives..Pacific J. Math. 16 (1966), 1-3. MR 0191071, 10.2140/pjm.1966.16.1
Reference: [2] Yu. G. Evtushenko, A. I. Golikov: New perspective on the theorems of alternative..In: High Performance Algorithms and Software for Nonlinear Optimization, Kluwer Academic Publishers B.V., 2003, pp. 227-241. Zbl 1044.90088, MR 2040365
Reference: [3] A. I. Golikov, Yu. G. Evtushenko: Theorems of the alternative and their applications in numerical methods..Comput. Math. and Math. Phys. 43 (2003), 338-358. MR 1993755
Reference: [4] C. Kanzow, H. Qi, L. Qi: On the minimum norm solution of linear programs..J. Optim. Theory Appl. 116 (2003), 333-345. Zbl 1043.90046, MR 1967673, 10.1023/A:1022457904979
Reference: [5] S. Ketabchi, E. Ansari-Piri: On the solution set of convex problems and its numerical application..J. Comput. Appl. Math. 206 (2007), 288-292. Zbl 1131.90042, MR 2337444, 10.1016/
Reference: [6] O. L. Magasarian: A simple characterization of solution sets of convex programs..Oper. Res. Lett. 7 (1988), 21-26. MR 0936347, 10.1016/0167-6377(88)90047-8
Reference: [7] O. L. Magasarian: A Newton method for linear programming..J. Optim. Theory Appl. 121 (2004), 1-18. MR 2062967, 10.1023/B:JOTA.0000026128.34294.77
Reference: [8] O. L. Magasarian: A finite Newton method for classification..Optim. Meth. Software 17 (2002), 913-930. MR 1953825, 10.1080/1055678021000028375


Files Size Format View
Kybernetika_48-2012-1_7.pdf 263.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo